MAUDE Adverse Event Report: PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS

PT. CIBA VISION BATAM ACRYSOF MULTIPIECE IOL; INTRAOCULAR LENS
Model Number MA60AC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A health care professional reported a haptic defect in the intraocular lens (iol).Additional information was received on 22-feb-2026, providing further details about the reported event.The haptic broke inside the eye.Therefore, the lens was removed in an initial procedure.The patient is now aphakic in the right eye, with visual acuity documented as "hand motion perception".The patient has known history of zonular insufficiency.A sulcus implantation with 3-piece iol is scheduled for on (b)(6) 2026.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Additional information provided in section b.5.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
According to the additional information received, the patient was left aphakic for approximately 21 days.On (b)(6) 2026, a lens of the same model, diopter, and company as the original was implanted in the sulcus.The patient is scheduled for follow-up.

Brand Name
ACRYSOF MULTIPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION BATAM
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24518727
Report Number9681121-2026-00038
Device Sequence Number9724175
Product Code HQL
UDI-Device Identifier00380652552592
UDI-Public(01)00380652552592(17)271023(11)221025(10)31516722
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.235
Device Lot Number31516722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/11/2026
05/12/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/02/2026
06/09/2026
Date Device Manufactured10/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II IOL DELIVERY SYSTEM, CARTRIDGE B.; SVISC 1,4%.
Patient Age88 YR
Patient SexFemale